# SDR SWAA2024090317688

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT 2024-454534<[01] REPLACED ANGLE LOCATED BETWEEN STA 907 TO STA 927 AND STR 25R TO STR 27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9;  SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BETWEEN STA 907 TO STA 927 AND STR 25R TO STR 27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGN OFF BELOW
